# SDR 04FDEA00255

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-73872.  WINGS - LT OUTBD FLAP, INBD HINGE ASSY ARC1984, PIVOT BORE REWORK.  CLOSING ACTION ON 01/30/04, ON N/R S00013.  COMPLIED WITH EA 8-5750-73872.
